advertisement
Question
Posted by: Lost | 2004/12/22

Periods. What's going on?

I was on the pill, and then I lost the package. A few days later I bled for a few days. And then it stoped. Now, a few days after that, on the 10th of Decemeber; I have been bleeding. It's the 22nd and it's still heavy. What could this be?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You don't say whether you restarted the Pill. Your cycle is probably mixed up at the moment. Continue the Pill if you are on it and it should sort itself out.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: S'thololo | 2004/12/22

Hi Lost, i think uu must go and see the gyne,think she can test uu and give uu something.

Reply to S'thololo
Posted by: S'thololo | 2004/12/22

Hi Lost, i think uu must go and see the gyne,think she can test uu and give uu something.

Reply to S'thololo
Posted by: science | 2004/12/22

Your cycle is mixed up because you stopped taking the pill in the middle of the package. Nothing to worry about at his stage. Start a new pack and see if it clears up - should do.

Reply to science

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement